# SDR REXA2021111601017

- Difficulty date: September 27, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 28,719 hours, 19,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bulkhead
- Part number: MM67036181
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF PRESSURE BULKHEAD FS 1098, 20, AT LT LOWER O/B AIR DUCT FLANGE AT 5:00 POSITION HAS A BOLT WORKING LOOSE AND CUTTING INTO THE FLANGE AND MAYBE HE BULKHEAD.	REPAIRED IAW EA CRJ953-12316 REMOVED AND REPLACED LOWER O/B L/H BLEED AIR DUCT IAW CRJ900 AMM 30-11-02
